# SDR 07FDEA00917

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 51,055 hours, 19,129 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN HAS SEVERAL AREAS OF SURFACE CORROSION XW118- XORS 264  (32 AREAS MARKED).  REMOVED CORRODED AREAS NR 1 THRU NR 32 IAW DC10 SRM 57-10-00 FIG 59 VOL I AREAS NR 1 THRU NR 21 AND NR 23, NR 25, THRU NR 32 FOUND TO BE WITHIN LIMITS IAW DC10 SRM 57-10-00 FIG 59 VOL I AND 57-10-00 FIG 61 VOL I.  AREA NR 22 STR 6 STA XORS 152, ORIG THICKNESS .230, MATERIAL REMOVED .027, REMAINING THICKNESS .0203 AREA NR 24 STR 24 STA XORS 139.5 ORIG THICKNESS .225, MAT.  REMOVED .026, REMAINING THICKNESS .199 FOUND TO BE OUT OF LIMITS.  REWORKED OUT OF LIMITS AREAS PER EA 8-5730-105174-WINGS, RT UPPER WING SKIN CORROSION AT STRG 6 XORS 139.5 AND 152 -REPAIR.
